# SDR UPS07450250

- Difficulty date: July 6, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231 S24-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LT BS2231 FRAME INNER CHORD S24L-25L FOUND 1 HOLE CRACK AT FRAME STRAP RUNNING FWD APPROX 1/8".  M/D BS2231 FRAME ATTACH INNER CHORD AND STRAP REPAIRED BTN STR22L TO 26L AREA AS PER SRM 53-10-04 FIG 115.  CONTINUE INSPECTION ARE REQ AS PER SRM 53-10-04 FIG 115.  REFER NRC51556 FOR WORKING DETAIL. (UPS MPI#P19306 RAISED FOR CONTINUE INSPECTION)
